# SDR COMA0010023

- Difficulty date: February 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120256
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Prox Sensor
- Part number: ATG120TR
- Condition: Out Of Adjust
- Location: Elevator
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TAKEOFF TRIM WARNING, WHEN TRIM SET IN GREEN RANGE.  ADJUSTED THE RIGHT HAND ELEVATOR TRIM PROXIMITY SENSOR.
